# SDR ASOA2014011509757

- Difficulty date: December 28, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 28,399 hours, 25,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 630
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE REAR PRESSURE BULKHEAD WEB AFT SIDE,  FOUND INTERCOSTAL AT BS 630, STRINGER 14R TO BE CRACKED.   R & R INTERCOSTAL IAW SRM 51-42-11.
